Analytical solution of problem on fall of sphere the radius of which decreases from linear-fractional law

Abstract

The paper deals with building a mathematical model of motion of the sphere with variable radius and mass. The analytical method for solving the Cauchy problem for a nonlinear equation of motion with variable coeffi-cients is the research method. For the first time a closed analytic solution of a nonlinear differential equation of a vertical fall of a spherical variable-mass body is built in cylindrical functions when its radius is reduced fraction-ally and linearly in time and quadratic resistance of the air environment. The asymptotic behavior of solutions is investigated.

Authors and Affiliations

V. Olshansky, S. Olshansky

Keywords

Related Articles

Aerodynamic optimization of the shape of supersonic compressor stage guide blades

This paper is concerned with the development of approaches to aerodynamic improvement of turbomachine blade rows. The aim of this paper is to verify the workability of the authors’ technique for the aerodynamic optimizat...

A Basic concepts of passive safety of high-speed passenger trains at crash collisions

The existing concepts of passive safety of passenger trains are analyzed considering requirements of the European Standard EN 15227 and the American Standard AAR S-580. Conceptual schemes of passenger trains of locomotiv...

Development of plasma process devices for a combined technology of parts strengthening

The aim of this work is to develop plasma process devices and combinations thereof for the use in a process plant for the implementation of a combined process of metal parts working surface strengthening. All the compo-n...

Determination of the characteristics of obstacles for normative scenarios of passenger train – obstacle collisions

At present, the main trends in the development of the Ukrainian railway transport are passenger car renewal, a train speed increase, and an orientation to European standards. An integral part of all high-speed passenger...

Effects of nonlinear characteristics of bellows on parameters of cavitation self-oscillation under combined longitudinal oscillation of line structure and fluid

The paper examines the combined longitudinal oscillation of the feed line structure of liquid rocket engines and the fluid considering nonlinearities of an elastic characteristic of the bellows. The limitations of the c...

Download PDF file
  • EP ID EP357700
  • DOI -
  • Views 84
  • Downloads 0

How To Cite

V. Olshansky, S. Olshansky (2014). Analytical solution of problem on fall of sphere the radius of which decreases from linear-fractional law. Технічна механіка, Техническая механика, Technical Mechanics, 2(2), 73-78. https://europub.co.uk/articles/-A-357700